# SDR 2025FA0000316

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: General aviation
- Aircraft: N417NE
- Make and model: Cessna 525C
- Aircraft serial: 0349
- Aircraft time: 2,718 hours, 1,734 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Part number: MS21155S16
- Condition: Seized
- Location: Zone 700
- Part time: 2,718 hours, 1,734 cycles
- Component: Trunnion, Cessna
- Component part number: 714102020
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE TO HAVE THE MAIN LANDING GEAR TRUNNION PIVOT BEARINGS LUBRICATED. DURING THIS MAINTENANCE IT WAS NOTED THAT THE RIGHT FORWARD TRUNNION PIVOT BEARING WOULD NOT EXCEPT GREASE AND THE TRUNNION PIVOT PIN RETAINING BOLT APPEARED TO BE SHEARED.  THE RIGHT MAIN LANDING GEAR TRUNNION WAS REMOVED, PIVOT PIN AND TRUNNION BEARING WERE SEIZED TO THE RIGHT TRUNNION ASSEMBLY AND THE TRUNNION PIVOT PIN RETAINING BOLT WAS SHEARED, DUE TO THESE DISCOVERIES THE RIGHT MAIN GEAR TRUNNION ASSEMBLY REQUIRED REPLACEMENT. THE NEW RIGHT TRUNNION ASSEMBLY WAS INSTALLED WITH NEW PIVOT BEARINGS AND PIVOT PINS. GEAR WAS LUBRICATED, GEAR FUNCTIONAL CHECKS WERE COMPLETED WITH NO ISSUES NOTED. NOTE: LUBRICATION INTERVAL PER THE TEXTRON AVIATION 525C MM FOR THIS BEARING IS ONCE EVERY 12 MONTHS.
